Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Why has the periods delayed for 3 months ?

she has not pregnancy in real life she gets three months once now its late pls give me tablet name she has not pregnancy in real life she gets three months once now its late pls give me tablet name
Asked On : Wed, 20 Apr 2011
Answers:  2 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi welcome to health care magic!you take T.DEVARY(10mg) THREE TIMES A DAY for 3 days you get your periods after stop the medicine in 3 to 4 days.
Answered: Wed, 20 Apr 2011
OBGYN Dr. Rakhi Tayal's  Response
Thanks for choosing HealthcareMagic forum.
Not having periods for 2-3 months might be due to iron deficiency or hormonal disorder or due to polycystic ovaries.Just taking a tablet to have period once will not help you. You need to get your problem diagnosed by blood tests and ultrasound scan and then get proper hormonal based treatment for cure.
Dr. Rakhi Tayal

Answered: Wed, 20 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor